# SDR AMWA63

- Difficulty date: October 10, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 15,607 hours, 23,364 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE218
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE AT CANTED STAB STA 54.026 WAS FOUND CRACKED IN THREE PLACES ON THE RIGHT SIDE NEAR THE FORWARD, CENTER AND AFT STRINGERS AND TWO PLACES ON THE LEFT.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE WITH BMM P/N 114-590021-9, 51-70-03.
